# SDR UPS97223795

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 652533720
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND ON UPPER BEAM OF MAIN CARGO DOOR AT BS 506 APPROX.  BEAM REMOVED AND REPLACED IAW BOEING DRAWING NR 65-25337.
